Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/101450
Title: Minimax and Viscosity Solutions of Hamilton–Jacobi–Bellman Equations for Time-Delay Systems
Authors: Plaksin, A.
Issue Date: 2020
Publisher: Springer
Citation: Plaksin A. Minimax and Viscosity Solutions of Hamilton–Jacobi–Bellman Equations for Time-Delay Systems / A. Plaksin. — DOI 10.1007/s10957-020-01742-6 // Journal of Optimization Theory and Applications. — 2020. — Vol. 187. — Iss. 1. — P. 22-42.
Abstract: The paper deals with a Bolza optimal control problem for a dynamical system, whose motion is described by a delay differential equation under an initial condition defined by a piecewise continuous function. For the value functional in this problem, the Cauchy problem for the Hamilton–Jacobi–Bellman equation with coinvariant derivatives is considered. Minimax and viscosity solutions of the Cauchy problem are studied. It is proved that both of these solutions exist, are unique, and coincide with the value functional. © 2020, Springer Science+Business Media, LLC, part of Springer Nature.
Keywords: COINVARIANT DERIVATIVES
HAMILTON–JACOBI EQUATIONS
MINIMAX SOLUTION
OPTIMAL CONTROL
TIME-DELAY SYSTEMS
VISCOSITY SOLUTION
URI: http://hdl.handle.net/10995/101450
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85091062596
PURE ID: 14157538
ff827daa-662c-4c67-884f-1231ecd51253
ISSN: 223239
DOI: 10.1007/s10957-020-01742-6
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85091062596.pdf308,85 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.